Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from sore throat and chesty cough. Had high BP and fever. Solution?

Hi, I ve been feeling generally unwell for a few weeks and developed a really sore throat and chesty cough within hours on Sunday along with chest and back pains so I phoned my GP. I had high blood pressure and temp and was given voltarol and amoxicillin . I came out in a rash the next evening and wa swollen so I had a steroid injection and they told me to stop taking the antbiotics. Now the pain in my throat seems to be getting worse. My tongue feels burnt and is really red and I feel like there s a lump in my throat :( what can I do?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

Since you developed a reaction to the antibiotic, the doctor would have told you to stop the same as it would have been harmful to continue the same. But since your infection has not improved and in fact has worsened you need to immediately see a doctor and take a course of another antibiotic which is safe for you.

For immediate alleviation of symptoms you may need to also take an injection after test dose.
Avoid anything cold and spicy and do lots of salt water gargle
Take only warm fluids
If even after a complete course of antibiotic and anti inflammatory your symptoms persists then you may need to get some blood test and also think about an Upper GI endoscopy

take care and get well soon

Dr Sriram Nathan
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor